×

zbMATH — the first resource for mathematics

Weak solutions for stochastic differential equations with additive fractional noise. (English) Zbl 1415.60076
MSC:
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
60G15 Gaussian processes
60G22 Fractional processes, including fractional Brownian motion
60H05 Stochastic integrals
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alòs, E.; Mazet, O.; Nualart, D., Stochastic calculus with respect to Gaussian processes, Ann. Probab., 29, 766-801, (2001) · Zbl 1015.60047
[2] Decreusefond, L.; Üstünel, A. S., Stochastic analysis of the fractional Brownian motion, Potential Anal., 10, 177-214, (1998) · Zbl 0924.60034
[3] Jost, C., Transformation formulas for fractional Brownian motion, Stoch. Process. Appl., 116, 1341-1357, (2006) · Zbl 1102.60032
[4] Nualart, D.; Ouknine, Y., Regularization of differential equations by fractional noise, Stoch. Process. Appl., 102, 103-116, (2002) · Zbl 1075.60536
[5] Samko, S. G.; Kilbas, A. A.; Marichev, O. I., Fractional Integrals and Derivatives, (1993), Gordon and Breach Science Publishers · Zbl 0818.26003
[6] Veretennikov, A. J., On strong solutions and explicit formulas for solutions of stochastic integral equations, Math. USSR Sb., 39, 387-403, (1981) · Zbl 0462.60063
[7] Zvonkin, A. K., A transformation of the phase space of a diffusion process that removes the drift, Math. USSR Sb., 22, 129-149, (1974) · Zbl 0306.60049
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.